Alert archive / Illinois / Heat Advisories in 2011
Heat Advisory 3, NWS Lincoln, IL
NWS Lincoln, IL issued this heat advisory at Jul 10, 2011, 3:02 AM CDT for 35 counties in Illinois. It took effect at Jul 11, 2011, 12:00 PM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jul 10, 2011, 3:02 AM CDT (08:02 UTC)
- In effect from
- Jul 11, 2011, 12:00 PM CDT
- Expired
- Jul 11, 2011, 7:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Lincoln, IL
All 35 counties
Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Fulton County, IL, Jasper County, IL, Knox County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 42 km from the middle of the area, began a volume at 08:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.0 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -208 J/kg
- Mixed-layer LCL
- 1474 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
255 WWUS73 KILX 100802 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 302 AM CDT SUN JUL 10 2011 ...DANGEROUS HEAT AND HUMIDITY LEVELS BUILDING INTO CENTRAL...EAST CENTRAL AND SOUTHEAST ILLINOIS MONDAY... .A STRONG AREA OF HIGH PRESSURE IN THE UPPER LEVELS OF THE ATMOSPHERE WILL BUILD NORTHWARD MONDAY BRINGING INCREASING HEAT AND HUMIDITY LEVELS TO THE AREA. ILZ036>038-040>057-061>063-066>068-071>073-102000- /O.NEW.KILX.HT.Y.0003.110711T1700Z-110712T0000Z/ FULTON-TAZEWELL-MCLEAN-SCHUYLER-MASON-LOGAN-DE WITT-PIATT- CHAMPAIGN-VERMILION-CASS-MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN- MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK- EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...HAVANA... LINCOLN...CHAMPAIGN...URBANA...DANVILLE...JACKSONVILLE... SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...MATTOON... SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 302 AM CDT SUN JUL 10 2011 ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 7 PM CDT MONDAY. *TIMING...DANGEROUS HEAT AND HUMIDITY LEVELS WILL BE COMMON ACROSS THE ADVISORY AREA MONDAY AFTERNOON INTO THE EARLY EVENING HOURS. *AIR TEMPERATURE AND HEAT INDEX VALUES...AIR TEMPERATURES ARE FORECAST TO PUSH INTO THE LOW TO MID 90S BY EARLY AFTERNOON AND COUPLED WITH HIGH HUMIDITY VALUES...WILL PRODUCE HEAT INDEX VALUES OF BETWEEN 105 AND 110 DEGREES. *IMPACTS...DUE TO THE HIGH LEVELS OF HEAT AND HUMIDITY EXPECTED ACROSS THE AREA MONDAY AFTERNOON AND EARLY EVENING...HEAT STRESS WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS... IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK... THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY... CALL 9 1 1. A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. && $$ SMITH
5 follow-up statements
983 WWUS73 KILX 101940 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 240 PM CDT SUN JUL 10 2011 ...DANGEROUS HEAT AND HUMIDITY LEVELS BUILDING INTO CENTRAL AND SOUTHEAST ILLINOIS MONDAY AFTERNOON... .A STRONG AREA OF HIGH PRESSURE IN THE UPPER LEVELS OF THE ATMOSPHERE WILL BUILD NORTHWARD MONDAY BRINGING INCREASING HEAT AND HUMIDITY LEVELS TO CENTRAL AND SOUTHEAST ILLINOIS. ILZ036>038-040>057-061>063-066>068-071>073-110900- /O.CON.KILX.HT.Y.0003.110711T1700Z-110712T0000Z/ FULTON-TAZEWELL-MCLEAN-SCHUYLER-MASON-LOGAN-DE WITT-PIATT- CHAMPAIGN-VERMILION-CASS-MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN- MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK- EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...HAVANA... LINCOLN...CHAMPAIGN...URBANA...DANVILLE...JACKSONVILLE... SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...MATTOON... SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 240 PM CDT SUN JUL 10 2011 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM CDT MONDAY... A HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM CDT MONDAY SOUTH OF PEORIA. * TIMING...DANGEROUS HEAT AND HUMIDITY LEVELS WILL BE COMMON ACROSS THE ADVISORY AREA FROM MONDAY AFTERNOON INTO EARLY EVENING. * AIR TEMPERATURE AND HEAT INDEX VALUES...AIR TEMPERATURES ARE FORECAST TO SIZZLE INTO THE LOW TO MID 90S BY EARLY AFTERNOON AND COUPLED WITH HIGH HUMIDITY VALUES WITH DEWPOINTS IN THE MID TO UPPER 70S...WILL PRODUCE HEAT INDEX VALUES OF BETWEEN 105 AND 110 DEGREES. THE HIGHEST HEAT INDICES WILL BE FROM 3 TO 6 PM MONDAY AFTERNOON. * IMPACTS...DUE TO THE HIGH LEVELS OF HEAT AND HUMIDITY EXPECTED ACROSS THE AREA MONDAY AFTERNOON AND EARLY EVENING...HEAT STRESS WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF WATER...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN AND CHECK UP ON RELATIVES AND NEIGHBORS. IF YOU MUST WORK OR SPEND TIME OUTSIDE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING HOURS. TAKE FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ KH
529 WWUS73 KILX 110810 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 310 AM CDT MON JUL 11 2011 ...DANGEROUS HEAT AND HUMIDITY LEVELS EXPECTED TODAY... ILZ027>031-112000- /O.EXA.KILX.HT.Y.0003.110711T1700Z-110712T0000Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD- INCLUDING THE CITIES OF...GALESBURG...PEORIA 310 AM CDT MON JUL 11 2011 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING. * TIMING...DANGEROUS HEAT AND HUMIDITY LEVELS WILL BE COMMON ACROSS THE ADVISORY AREA FROM MIDDAY INTO THE EARLY EVENING HOURS. * AIR TEMPERATURE AND HEAT INDEX VALUES...AIR TEMPERATURES ARE FORECAST TO PUSH INTO THE LOW TO MID 90S BY EARLY AFTERNOON AND COUPLED WITH HIGH HUMIDITY...WILL PRODUCE HEAT INDEX VALUES OF BETWEEN 105 AND 110 DEGREES. * IMPACTS...DUE TO THE HIGH LEVELS OF HEAT AND HUMIDITY EXPECTED ACROSS THE AREA...HEAT STRESS WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF WATER...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN AND CHECK UP ON RELATIVES AND NEIGHBORS. IF YOU MUST WORK OR SPEND TIME OUTSIDE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING HOURS. TAKE FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ ILZ036>038-040>057-061>063-066>068-071>073-112000- /O.CON.KILX.HT.Y.0003.110711T1700Z-110712T0000Z/ FULTON-TAZEWELL-MCLEAN-SCHUYLER-MASON-LOGAN-DE WITT-PIATT- CHAMPAIGN-VERMILION-CASS-MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN- MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK- EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...HAVANA... LINCOLN...CHAMPAIGN...URBANA...DANVILLE...JACKSONVILLE... SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...MATTOON... SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 310 AM CDT MON JUL 11 2011 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING. * TIMING...DANGEROUS HEAT AND HUMIDITY LEVELS WILL BE COMMON ACROSS THE ADVISORY AREA FROM MIDDAY INTO THE EARLY EVENING HOURS. * AIR TEMPERATURE AND HEAT INDEX VALUES...AIR TEMPERATURES ARE FORECAST TO PUSH INTO THE LOW TO MID 90S BY EARLY AFTERNOON AND COUPLED WITH HIGH HUMIDITY...WILL PRODUCE HEAT INDEX VALUES OF BETWEEN 105 AND 110 DEGREES. * IMPACTS...DUE TO THE HIGH LEVELS OF HEAT AND HUMIDITY EXPECTED ACROSS THE AREA...HEAT STRESS WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF WATER...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN AND CHECK UP ON RELATIVES AND NEIGHBORS. IF YOU MUST WORK OR SPEND TIME OUTSIDE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING HOURS. TAKE FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ BARNES
923 WWUS73 KILX 111500 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 1000 AM CDT MON JUL 11 2011 ...DANGEROUS HEAT AND HUMIDITY LEVELS EXPECTED THIS AFTERNOON... ILZ027>031-036>038-040>057-061>063-066>068-071>073-112100- /O.CON.KILX.HT.Y.0003.110711T1700Z-110712T0000Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 1000 AM CDT MON JUL 11 2011 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * TIMING...DANGEROUS HEAT AND HUMIDITY LEVELS WILL BE COMMON ACROSS THE ADVISORY AREA FROM MIDDAY INTO THE EARLY EVENING. * AIR TEMPERATURE AND HEAT INDEX VALUES...AIR TEMPERATURES ARE FORECAST TO PUSH INTO THE 90S DURING THIS AFTERNOON AND COUPLED WITH HIGH HUMIDITY WITH DEWPOINTS IN THE MID 70S TO NEAR 80 DEGREES...WILL PRODUCE HEAT INDEX VALUES BETWEEN 105 AND 115 DEGREES. THE HIGHEST HEAT INDICES WILL OCCUR FROM TAYLORVILLE TO ROBINSON SOUTH BETWEEN 2 AND 6 PM. * IMPACTS...DUE TO THE HIGH LEVELS OF HEAT AND HUMIDITY EXPECTED ACROSS THE AREA...HEAT STRESS WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF WATER...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN AND CHECK UP ON RELATIVES AND NEIGHBORS. IF YOU MUST WORK OR SPEND TIME OUTSIDE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING HOURS. TAKE FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ KH
132 WWUS73 KILX 111914 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 214 PM CDT MON JUL 11 2011 ...DANGEROUS HEAT AND HUMIDITY LEVELS EXPECTED THIS AFTERNOON AND AGAIN TUESDAY AFTERNOON IN SOUTHEAST ILLINOIS... ILZ066>068-071>073-120900- /O.UPG.KILX.HT.Y.0003.000000T0000Z-110712T0000Z/ /O.NEW.KILX.EH.W.0001.110711T1914Z-110713T0000Z/ EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...EFFINGHAM...FLORA...LAWRENCEVILLE 214 PM CDT MON JUL 11 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 7 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED AN EXCESSIVE HEAT WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT TUESDAY. THE HEAT ADVISORY IS NO LONGER IN EFFECT. * TIMING...DANGEROUS HEAT AND HUMIDITY LEVELS WILL BE COMMON ACROSS SOUTHEAST ILLINOIS THIS AFTERNOON AND AGAIN TUESDAY AFTERNOON. * AIR TEMPERATURE AND HEAT INDEX VALUES...AIR TEMPERATURES ARE FORECAST TO PUSH INTO THE MID TO UPPER 90S DURING THIS AFTERNOON AND COUPLED WITH HIGH HUMIDITY WITH DEWPOINTS IN THE MID 70S TO NEAR 80 DEGREES...WILL PRODUCE HEAT INDEX VALUES BETWEEN 110 AND 115 DEGREES. HEAT INDICES WILL RETURN TO AROUND 110 DEGREES TUESDAY AFTERNOON ESPECIALLY ALONG AND SOUTH OF A FLORA TO ROBINSON LINE. * IMPACTS...DUE TO THE VERY HIGH LEVELS OF HEAT AND HUMIDITY EXPECTED ACROSS THE AREA...HEAT STRESS WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF WATER...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN AND CHECK UP ON RELATIVES AND NEIGHBORS. IF YOU MUST WORK OR SPEND TIME OUTSIDE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING HOURS. TAKE FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ ILZ027>031-036>038-040>057-061>063-120000- /O.CON.KILX.HT.Y.0003.000000T0000Z-110712T0000Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE 214 PM CDT MON JUL 11 2011 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * TIMING...DANGEROUS HEAT AND HUMIDITY LEVELS WILL BE COMMON ACROSS THE ADVISORY AREA THROUGH EARLY EVENING. * AIR TEMPERATURE AND HEAT INDEX VALUES...AIR TEMPERATURES ARE FORECAST TO PUSH INTO THE 90S DURING THIS AFTERNOON AND COUPLED WITH HIGH HUMIDITY WITH DEWPOINTS IN THE MID 70S TO NEAR 80 DEGREES...WILL PRODUCE HEAT INDEX VALUES BETWEEN 105 AND 115 DEGREES. THE HIGHEST HEAT INDICES WILL OCCUR SOUTH OF A MACOMB TO PEORIA TO MINONK LINE. * IMPACTS...DUE TO THE HIGH LEVELS OF HEAT AND HUMIDITY EXPECTED ACROSS CENTRAL ILLINOIS...HEAT STRESS WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF WATER...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN AND CHECK UP ON RELATIVES AND NEIGHBORS. IF YOU MUST WORK OR SPEND TIME OUTSIDE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING HOURS. TAKE FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ HUETTL
281 WWUS73 KILX 112359 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 659 PM CDT MON JUL 11 2011 ...DANGEROUS HEAT AND HUMIDITY LEVELS EXPECTED TO CONTINUE THROUGH TOMORROW AFTERNOON IN SOUTHEAST ILLINOIS... ILZ027>031-036>038-040>057-061>063-120100- /O.EXP.KILX.HT.Y.0003.000000T0000Z-110712T0000Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE 659 PM CDT MON JUL 11 2011 ...HEAT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... THE HEAT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. $$ ILZ066>068-071>073-120900- /O.CON.KILX.EH.W.0001.000000T0000Z-110713T0000Z/ EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...EFFINGHAM...FLORA...LAWRENCEVILLE 659 PM CDT MON JUL 11 2011 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY... AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY. * TIMING...DANGEROUS HEAT AND HUMIDITY LEVELS WILL BE COMMON ACROSS SOUTHEAST ILLINOIS TUESDAY AFTERNOON. * AIR TEMPERATURE AND HEAT INDEX VALUES...AIR TEMPERATURES ARE FORECAST TO PUSH INTO THE MID 90S TOMORROW AND COUPLED WITH HIGH HUMIDITY WITH DEWPOINTS IN THE MID TO UPPER 70S DEGREES...WILL PRODUCE HEAT INDEX VALUES AROUND 110 DEGREES...TOMORROW AFTERNOON...ESPECIALLY ALONG AND SOUTH OF A FLORA TO ROBINSON LINE. * IMPACTS...DUE TO THE VERY HIGH LEVELS OF HEAT AND HUMIDITY EXPECTED ACROSS THE AREA...HEAT STRESS WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF WATER...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN AND CHECK UP ON RELATIVES AND NEIGHBORS. IF YOU MUST WORK OR SPEND TIME OUTSIDE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING HOURS. TAKE FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ AUTEN
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this heat advisory went out at Jul 10, 2:48 AM CDT, 14 minutes earlier.
Area forecast discussion, Jul 10, 2:48 AM CDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 248 AM CDT SUN JUL 10 2011 .DISCUSSION... ISSUED 248 AM CDT SUN JUL 10 2011 SHORT TERM...TODAY THROUGH TUESDAY AS HIGH PRESSURE SHIFTS FURTHER EAST AWAY FROM THE REGION TODAY...A STATIONARY FRONTAL BOUNDARY STRETCHING FROM THE CENTRAL PLAINS E/SE INTO THE TENNESSEE RIVER VALLEY WILL BEGIN TO LIFT BACK NORTHWARD. WHILE AIRMASS ACROSS CENTRAL ILLINOIS WILL REMAIN LARGELY CAPPED...STRONG INSTABILITY AXIS WILL APPROACH FROM THE SOUTHWEST DURING THE AFTERNOON. THINK MOST OF THE CONVECTION THAT DEVELOPS WILL REMAIN ALONG THE ADVANCING FRONT WEST OF THE MISSISSIPPI RIVER...HOWEVER CANNOT RULE OUT AN ISOLATED SHOWER/STORM ACROSS THE W/SW CWA AS SUGGESTED BY THE 12KM NAM. HAVE THEREFORE INCLUDED A 20 POP ALONG AND SOUTHWEST OF A GALESBURG TO TAYLORVILLE LINE. ELSEWHERE...CONDITIONS WILL REMAIN HOT AND DRY WITH AFTERNOON HIGHS TOPPING OUT IN THE LOWER 90S. SHORT-WAVE CURRENTLY ANALYZED OVER IDAHO/UTAH WILL TRACK EASTWARD ALONG THE PERIPHERY OF A STRONG UPPER-LEVEL RIDGE TONIGHT...TRIGGERING A CLUSTER OF THUNDERSTORMS ACROSS THE MIDWEST. MODEL SOLUTIONS VARY SOMEWHAT...HOWEVER CONSENSUS KEEPS BULK OF CONVECTION NORTH OF THE KILX CWA. BOTH LOCAL WRF AND ECMWF DEVELOP STORMS ACROSS MINNESOTA/NORTHERN IOWA THIS AFTERNOON AND EVENING AHEAD OF THE APPROACHING WAVE...THEN TRACK THE MCS EASTWARD ALONG THE MEAN THICKNESS CONTOURS INTO WISCONSIN AND NORTHERN ILLINOIS OVERNIGHT. GIVEN STRONG RIDGE IN PLACE FROM THE CENTRAL PLAINS INTO THE OHIO RIVER VALLEY...THIS IS THE PREFERRED SOLUTION. AS SUCH...HAVE KEPT MUCH OF THE CWA DRY TONIGHT...FOCUSING CHANCE POPS ACROSS THE NORTH ALONG AND NORTH OF A RUSHVILLE TO BLOOMINGTON-NORMAL LINE. MONDAY STILL APPEARS TO BE THE HOTTEST DAY OF THE FORECAST PERIOD...AS EARLY MORNING MCS TRACKS N/NE OF THE AREA AND SYNOPTIC FRONT REMAINS WELL TO THE NORTH AS WELL. GIVEN CONTINUED SOUTHERLY FLOW AND AMPLE SUNSHINE ACROSS AT LEAST THE SOUTHERN TWO-THIRDS OF THE AREA...EXPECT AFTERNOON HIGH TEMPERATURES TO REACH THE LOWER TO MIDDLE 90S. THESE TEMPS...COMBINED WITH DEWPOINTS IN THE UPPER 70S...WILL YIELD HEAT INDEX READINGS WELL ABOVE 100 DEGREES. AS A RESULT...WILL ISSUE A HEAT ADVISORY FOR MUCH OF CENTRAL AND SOUTHEAST ILLINOIS MONDAY AFTERNOON. WILL KEEP AREAS FROM PEORIA NORTHWARD OUT OF THE ADVISORY FOR NOW...DUE TO POTENTIAL INFLUENCE OF OUTFLOW BOUNDARIES FROM OVERNIGHT STORM COMPLEX AND ADDITIONAL CLOUD COVER. FURTHER SOUTH...HEAT INDEX VALUES WILL FLIRT WITH HEAT WARNING CRITERIA OF 110 DEGREES ALONG AND SOUTH OF I-70. WILL ONLY ISSUE ADVISORY AT THIS TIME...BUT THE SOUTHERN PARTS OF IT MAY NEED TO BE UPGRADED BY LATER SHIFTS. RAIN CHANCES WILL BE RATHER SLIM ON MONDAY...AS AIRMASS REMAINS CAPPED. BEST CHANCE AT SEEING A FEW STORMS WILL BE ACROSS THE NORTH IN CLOSER PROXIMITY TO LINGERING OUTFLOW BOUNDARIES. HAVE THEREFORE HIT POPS HARDEST ALONG AND NORTH OF I-74...WITH DRY CONDITIONS EXPECTED SOUTH OF I-70. AS VIGOROUS UPPER-LEVEL LOW OVER SASKATCHEWAN TRACKS E/SE INTO THE NORTHERN GREAT LAKES...RIDGE WILL FLATTEN AND COLD FRONT WILL GET PUSHED SOUTHWARD INTO CENTRAL ILLINOIS ON TUESDAY. GIVEN PRESENCE OF BOUNDARY AND FORECAST SOUNDINGS INDICATING A MUCH WEAKER CAP...HAVE GONE WITH 40 POPS ACROSS THE BOARD. LONG TERM...WEDNESDAY THROUGH SATURDAY MODEL CONSENSUS CONTINUES TO PUSH THE FRONT INTO SOUTH-CENTRAL ILLINOIS ON WEDNESDAY...ALLOWING A SLIGHTLY COOLER/DRIER AIRMASS TO TEMPORARILY TRICKLE SOUTHWARD INTO CENTRAL ILLINOIS. HAVE MAINTAINED LOW POPS INTO WEDNESDAY...THEN HAVE GONE DRY FOR THURSDAY AS BOUNDARY SETTLES FURTHER SOUTH. TEMPS BOTH DAYS WILL BE QUITE A BIT COOLER...WITH READINGS DROPPING BACK INTO THE 80S. FRONT WILL THEN LIFT BACK NORTHWARD ON FRIDAY...POSSIBLY TRIGGERING A FEW SHOWERS/STORMS. AFTER THAT...ALL SIGNS POINT TO A VERY HOT WEEKEND AS MODELS BUILD STRONG UPPER RIDGE ACROSS THE PLAINS/MIDWEST. CURRENT FORECAST FEATURES TEMPS RETURNING TO THE LOWER 90S BY SATURDAY...AND WOULD NOT BE SURPRISED TO SEE MIDDLE TO UPPER 90S BY SUNDAY. BARNES && .AVIATION... ISSUED 1125 PM CDT SAT JUL 9 2011 MVFR VISIBILITIES AROUND 4-5SM HAVE RECENTLY DEVELOPED OVER EAST CENTRAL ILLINOIS...WHERE THE PRESSURE GRADIENT IS LIGHTER ALONG THE PERIPHERY OF HIGH PRESSURE TO THE EAST. LATEST NUMERICAL GUIDANCE SUGGESTING SOME VISIBILITY AS LOW AS 2-3SM AROUND KCMI TOWARD SUNRISE...SO WILL INCLUDE A TEMPO GROUP FOR THESE CONDITIONS. ELSEWHERE...THE MVFR VISIBILITIES WILL BE MORE TEMPORARY IN NATURE. LATER IN THE PERIOD...VFR CONDITIONS EXPECTED AFTER ABOUT 14-15Z. WILL SEE SOME DIURNAL CUMULUS DEVELOP LATE MORNING...BUT THIS WILL BE MORE CONCENTRATED FROM KPIA-KSPI. 00Z MODELS INDICATING THAT ANY SIGNIFICANT THREAT OF CONVECTION SHOULD REMAIN NORTHWEST OF THE TAF SITES. GEELHART && .ILX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY FROM NOON TO 7 PM CDT MONDAY FOR ILZ036>038- 040>057-061>063-066>068-071>073. &&
Hazardous weather outlook, Jul 9, 4:32 PM CDT, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LINCOLN IL 432 PM CDT SAT JUL 9 2011 UPDATED FIRST SEGMENT ILZ027>031-036>038-040>043-047>051-101100- CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD- MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 432 PM CDT SAT JUL 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. FOR INTERESTS ALONG THE ILLINOIS RIVER...LOCATIONS DOWNSTREAM FROM HAVANA WILL REMAIN IN FLOOD THROUGH THE MIDDLE OF NEXT WEEK. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HEAT INDEX VALUES WILL BE ON THE RISE SUNDAY AFTERNOON...AND ESPECIALLY ON MONDAY. READINGS WILL RANGE FROM 101 TO 106 DEGREES BY MONDAY AFTERNOON...AND 97 TO 102 DEGREES TUESDAY AFTERNOON. A FRONTAL BOUNDARY WILL MOVE INTO THE AREA EARLY NEXT WEEK...AND BRING A CHANCE OF THUNDERSTORMS STARTING SUNDAY NIGHT AND LASTING THROUGH TUESDAY NIGHT. A FEW SEVERE STORMS ARE POSSIBLE SUNDAY NIGHT...PRIMARILY NORTHWEST OF THE ILLINOIS RIVER. SOME SEVERE STORMS ARE ALSO POSSIBLE MONDAY AFTERNOON AND EVENING... ESPECIALLY ALONG AND NORTH OF A HAVANA TO BLOOMINGTON LINE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ044>046-052>057-061>063-101100- CHAMPAIGN-CHRISTIAN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MACON- MOULTRIE-PIATT-SHELBY-VERMILION- 432 PM CDT SAT JUL 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HEAT INDEX VALUES WILL BE ON THE RISE SUNDAY AFTERNOON...AND ESPECIALLY ON MONDAY. READINGS WILL RANGE FROM 102 TO 107 DEGREES MONDAY AFTERNOON...AND 100 TO 103 DEGREES TUESDAY AFTERNOON. A FRONTAL BOUNDARY WILL APPROACH THE AREA TUESDAY AND BRING A CHANCE OF THUNDERSTORMS TO PORTIONS OF CENTRAL AND EAST CENTRAL ILLINOIS...ESPECIALLY FROM MONDAY THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ066>068-071>073-101100- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 432 PM CDT SAT JUL 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THE LITTLE WABASH RIVER AT CLAY CITY IS EXPECTED TO DROP BELOW FLOOD STAGE MONDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HEAT AND HUMIDITY WILL BE THE MAIN WEATHER STORY THROUGH AT LEAST THE FIRST HALF OF NEXT WEEK. LOOK FOR HEAT INDEX VALUES OF BETWEEN 104 AND 109 DEGREES MONDAY AND TUESDAY AFTERNOONS. A WEAK COOL FRONT MAY PUSH INTO THE AREA TUESDAY AFTERNOON AND WEDNESDAY BRINGING A CHANCE OF THUNDERSTORMS ALONG WITH SLIGHTLY COOLER WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. GEELHART
Nearby
Heat Advisories in Illinois, 2011Every heat advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.